# SDR IXXA96128

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 76,319 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO TOL, WHEN LOWERING LANDING GEAR, INDICATION SYSTEM DID NOT INDICATE DOWN FOR ALL THREE GEAR.  THE GEAR WAS CYCLED AND THE INDICATION WAS NORMAL FOR ALL THREE GEAR.  MAINTENANCE CLEANED AND LUBED THE GEAR HANDLE MECHANISM AND CLEANED THE HANDLE DETENT SWITCHES.  SYSTEM WAS GROUND CHECKED SUCCESSFULLY IAW WITH THE DOUGLAS MM 32-60-0.  (M)
